# SDR UHLA2009120600117

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 14,102 hours, 8,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP ON RIGHT SIDE OF AISLE AROUND ROW 1 IS COMING UP.  REMOVED AND REPLACED PHOTO LUMINESCENT STRIP RT SIDE BY ROW 1DF IAW EMB 170 MM 33-50-21-04.
